Zero-sum dynamic games and a stochastic variation of Ramsey's theorem
Eran Shmaya and
Eilon Solan ()
Stochastic Processes and their Applications, 2004, vol. 112, issue 2, 319-329
Abstract:
We show how a stochastic variation of a Ramsey's theorem can be used to prove the existence of the value, and to construct [var epsilon]-optimal strategies, in two-player zero-sum dynamic games that have certain properties.
Keywords: Dynamic; games; Ramsey's; theorem; Value; Optimal; strategies (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(04)00039-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Zero-sum Dynamic Games and a Stochastic Variation of Ramsey Theorem (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:112:y:2004:i:2:p:319-329
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().